# SDR DALA2025121109068

- Difficulty date: December 8, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 75,799 hours, 29,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7798838) ON SVC CK, FOUND ROW 17 INTERIOR LOWER OVERWING EXIT LIGHT ON BOTH LT & RT SIDE INOPERATIVE.  R & R THE LIGHT ASSY IAW AMM 33-51. OPS CHECKED GOOD.
